The two-edge connected hop-constrained network design problem: valid inequalities and Branch-and-Cut - Archive ouverte HAL Access content directly
Journal Articles Networks Year : 2007

Dates and versions

inria-00281937 , version 1 (26-05-2008)

Identifiers

Cite

David Huygens, Martine Labbé, Ali Ridha Mahjoub, Pierre Pesneau. The two-edge connected hop-constrained network design problem: valid inequalities and Branch-and-Cut. Networks, 2007, 49 (1), pp.116-133. ⟨10.1002/net.20146⟩. ⟨inria-00281937⟩
116 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More